# SDR BAQA085816

- Difficulty date: March 25, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N511ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0143
- Aircraft time: 1,652 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010101
- Part serial: 1069751
- Condition: Leaking
- Part time: 237 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEAKING.  PIN NOT STICKING OUT UNDER A LOAD.  REPLACED WITH SERVICEABLE UNIT
